Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 27, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Mar 12, 2012, 6:27 AM CDT for Jackson County, Mississippi. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 12, 2012, 6:27 AM CDT (11:27 UTC)
- Expired
- Mar 12, 2012, 6:45 AM CDT
- In force
- 18 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
County Jackson County, MS
The radar
The Mobile radar (KMOB), 29 km from the middle of the area, began a volume at 11:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 11.5 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 261 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
646
WUUS54 KLIX 121127
SVRLIX
MSC059-121145-
/O.NEW.KLIX.SV.W.0027.120312T1127Z-120312T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
627 AM CDT MON MAR 12 2012
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN JACKSON COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 645 AM CDT
* AT 626 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR WADE...OR 9 MILES NORTH OF
ESCATAWPA...AND MOVING EAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3052 8858 3054 8859 3070 8861 3073 8841
3054 8840
TIME...MOT...LOC 1127Z 261DEG 34KT 3062 8849
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 4:04 AM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Mar 12, 4:04 AM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
404 AM CDT MON MAR 12 2012
.SHORT TERM...
BIGGEST WEATHER IMPACT IN THE FORECAST IS CURRENTLY ONGOING. A
MOSTLY CONTINUOUS SQUALL LINE FROM NEAR MCB TO LAKE PONTCHARTRAIN IS
TRACKING ACROSS THE CWA. FURTHER SOUTH AND WEST THE LINE IS MORE
BROKEN. AIR MASS AHEAD OF THIS FEATURE REMAINS UNSTABLE...SUFFICIENT
LOW LEVEL SHEAR AND INSTABILITY MEAN THE POTENTIAL FOR STRONG TO
SEVERE EMBEDDED CELLS EXISTS. BRIEF BOWS WITH OCCASIONAL VORTICIES
ALONG THE LINE HAVE BEEN NOTED OVER THE LAST COUPLE HOURS. SO A
BRIEF WEAK TORNADO OR TWO COULD DEVELOP.
PROGRESSION OF THE SOUTHERN END OF THE BAND OF RAIN IS MOVING
LITTLE. MODELS SUGGEST STREAM OF SHOWERS AND STORMS WILL PERSIST
THROUGHOUT THE DAY IN SWRLY FLOW REGIME. HAVE MAINTAINED 50 POPS OVER
MOST OF THE AREA. MAY BE CONSERVATIVE COVERAGE.
TEMPS WILL CONTINUE TO MODERATE TODAY. STAYED CLOSE TO MEX WITH MOST
AREAS SEEING 80 DEGREES TODAY. FOG COULD BECOME AN ISSUE OVERNIGHT
WITH THE AMOUNT OF RAIN THAT HAS FALLEN OVERNIGHT. FOR NOW HAVE
AREAS OF FOG MENTIONED IN THE ZONES BUT AN ADVISORY FOR TUESDAY
MORNING IS NOT OUT OF THE QUESTION.
.LONG TERM...
UPPER LEVEL RIDGE WILL BE BUILDING IN OVER THE AREA THROUGHOUT THE
WEEK. THIS WILL BEGIN SHUTTING DOWN THE RAIN POTENTIAL. LIKELY STILL
HAVE AT LEAST A FEW SHOWERS ON TUES BUT NOT MUCH BY WED THROUGH
FRIDAY. ALTHOUGH THE SH/TS TRACKING AROUND THE RIDGE WILL NOT BE TOO
FAR FROM THE AREA. TEMPS WILL REMAIN ON THE MILD SIDE AND ABOVE NORMAL
WITH LOW 80 HIGHS.
MEFFER
&&
.AVIATION...
AN AREA OF RAIN AND EMBEDDED CONVECTION CONTINUES TO ADVANCE
STEADILY EAST NORTHEAST. OTHER SHOWERS WERE DEVELOPING ACROSS
COASTAL MISSISSIPPI AND THE ADJACENT COASTAL WATERS. IN
GENERAL...IFR TO MVFR CEILINGS WILL BE OBSERVED AT THE TERMINAL
SITES THIS MORNING DUE TO CEILINGS AND AT TIMES RESTRICTED
VISIBILITIES DUE TO THE RAIN. CONDITIONS WILL IMPROVE AFTER DAYBREAK
TO MVFR OR VFR. SOME RISK OF CONVECTION WILL BE IN THE OFFING DURING
THE DAY.
&&
.MARINE...
HIGH PRESSURE WILL REMAIN CNTRD OVER THE SERN CONUS FOR THE
FORESEEABLE FUTURE. THIS WILL KEEP THE PERSISTENT SERLY TO ESERLY
FLOW IN PLACE THROUGH THE FIRST HALF OF THE WORK WEEK. WINDS WILL
BEGIN TO RELAX SOME AND SHOULD BACK BELOW SCS HEADLINES BY TOMORROW
MORNING. THE STRONGEST WINDS WILL BE OVER THE OPEN WATERS EAST OF
THE MS DELTA. ADVISORY STILL OUT FOR OUTER WATERS THROUGH SUNRISE.
SEAS WILL ALSO START TO SLOWLY RELAX BUT 4-6 FT SHOULD BE
PERSISTENT IN THE OUTER WATERS THROUGH MOST OF THE DAY BEFORE
BACKING DOW TO 3-4 FT BY MID WEEK.
&&
.DECISION SUPPORT...
DSS CODE...GREEN
DEPLOYED...NONE.
ACTIVATION..NONE.
ACTIVITIES...MONITORING CONDITIONS NEAR MARSH FIRE IN ORLEANS PARISH
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 80 62 81 62 / 50 20 30 10
BTR 82 64 83 63 / 40 20 30 10
ASD 79 63 79 62 / 50 20 30 10
MSY 80 65 80 63 / 50 20 30 10
GPT 76 64 76 61 / 50 30 30 10
PQL 78 62 78 60 / 50 30 20 10
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM
20 TO 60 NM...AND COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM MONDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM
20 TO 60 NM...AND COASTAL WATERS FROM STAKE ISLAND LA TO
THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM.
&&Hazardous weather outlook, Mar 12, 5:21 AM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 521 AM CDT MON MAR 12 2012 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-131030- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 521 AM CDT MON MAR 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SQUALL LINE IS TRACKING ACROSS THE MISSISSIPPI COASTAL COUNTIES. EXPECT FREQUENT CLOUD TO GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS AND GUSTY WINDS. AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION. THIS LINE WILL LIKELY EXIT THE REGION NOT LONG AFTER SUNRISE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SCATTERED THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE TUESDAY AS A WEAK BOUNDARY LINGERS OVER THE AREA. MORE ISOLATED THUNDERSTORMS WILL BE POSSIBLE ON ON WEDNESDAY AS THE BOUNDARY DISSIPATES. SEVERE THUNDERSTORMS ARE NOT EXPECTED...HOWEVER A FEW STORMS COULD PRODUCE GUSTY WINDS AND LOCALLY HEAVY RAINFALL. A FLOOD WARNING IS IN EFFECT FOR THE PEARL RIVER NEAR BOGALUSA. PLEASE REFER TO THE LATEST RIVER FLOOD STATEMENT FOR ADDITIONAL INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Mar 12, 2:41 AM CDT, 3 hours 46 minutes before
LAZ039-050-071-072-MSZ071-120830- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 241 AM CDT MON MAR 12 2012 ...LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING WALTHALL COUNTY...LIVINGSTON PARISH...SOUTHERN TANGIPAHOA PARISH...NORTHERN TANGIPAHOA PARISH...WASHINGTON PARISH... AT 240 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 9 MILES NORTHEAST OF AMITE TO 10 MILES NORTHWEST OF HAMMOND...MOVING NORTHEAST AT 25 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... TICKFAW...INDEPENDENCE...WILMER AND MOUNT HERMAN THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. 22/TD
Special weather statement, Mar 12, 3:02 AM CDT, 3 hours 25 minutes before
LAZ040-050-057-058-060-061-072-120845- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 302 AM CDT MON MAR 12 2012 ...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING ST. JAMES PARISH...ST. JOHN THE BAPTIST PARISH...ST. CHARLES PARISH... LIVINGSTON PARISH...UPPER JEFFERSON PARISH...ST. TAMMANY PARISH... SOUTHERN TANGIPAHOA PARISH... AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF HAMMOND TO LAKE MAUREPAS TO 8 MILES SOUTHWEST OF RESERVE...MOVING EAST AT 30 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... EDGARD...PONCHATOULA...LAPLACE...HAHNVILLE...NORCO...NEW SARPY... DESTREHAN...MADISONVILLE...WAGGAMAN...METAIRIE...MANDEVILLE... KENNER...NEW ORLEANS ARMSTRONG AIRPORT...HARAHAN...COVINGTON...BRIDGE CITY AND ABITA SPRINGS THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 45 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. 22/TD
Special weather statement, Mar 12, 3:29 AM CDT, 2 hours 58 minutes before
LAZ039-MSZ071-077-120930- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 329 AM CDT MON MAR 12 2012 ...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING WALTHALL COUNTY...PEARL RIVER COUNTY...WASHINGTON PARISH... AT 326 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 11 MILES NORTHEAST OF FRANKLINTON TO 10 MILES WEST OF BOGALUSA...MOVING EAST AT 40 MPH. THE LINE OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND... BOGALUSA...VARNADO...ANGIE...CROSSROADS AND POPLARVILLE THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. 22/TD
Special weather statement, Mar 12, 3:50 AM CDT, 2 hours 37 minutes before
LAZ039-040-MSZ077-080-120945- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 350 AM CDT MON MAR 12 2012 ...LINE OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING PEARL RIVER COUNTY...HANCOCK COUNTY...ST. TAMMANY PARISH...WASHINGTON PARISH... AT 349 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 13 MILES SOUTHWEST OF BOGALUSA TO MANDEVILLE...MOVING NORTHEAST AT 30 MPH. THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR... MANDEVILLE AND ABITA SPRINGS BY 355 AM... SUN BY 405 AM... BUSH BY 410 AM... BOGALUSA BY 415 AM... CROSSROADS BY 425 AM... MCNEIL...PICAYUNE AND POPLARVILLE BY 445 AM... THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. 22/TD
Special weather statement, Mar 12, 5:13 AM CDT, 1 hour 14 minutes before
LAZ040-070-MSZ080-081-121100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 513 AM CDT MON MAR 12 2012 ...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING HANCOCK COUNTY...ST. TAMMANY PARISH...HARRISON COUNTY...LOWER ST. BERNARD PARISH... AT 508 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 11 MILES NORTHWEST OF WAVELAND TO 16 MILES SOUTHEAST OF EDEN ISLE...MOVING EAST AT 20 MPH. THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR... KILN BY 525 AM... DIAMONDHEAD AND WAVELAND BY 540 AM... BAY ST. LOUIS BY 545 AM... PASS CHRISTIAN AND LONG BEACH BY 600 AM... THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH... WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. 22/TD
Special weather statement, Mar 12, 6:10 AM CDT, 17 minutes before
MSZ081-082-121200- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 610 AM CDT MON MAR 12 2012 ...LINE OF STRONG THUNDERSTORMS MOVING EAST AFFECTING JACKSON COUNTY...HARRISON COUNTY... AT 608 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS...ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF LUCEDALE TO 10 MILES NORTHWEST OF ESCATAWPA TO BILOXI... MOVING EAST AT 25 MPH. THE LINE OF STRONG THUNDERSTORMS WILL BE NEAR... VANCLEAVE AND OCEAN SPRINGS BY 615 AM... GULF PARK ESTATES BY 620 AM... WADE BY 625 AM... ESCATAWPA BY 630 AM... GAUTIER BY 635 AM... PASCAGOULA AND MOSS POINT BY 645 AM... THE PRIMARY THREAT FROM THESE STORMS IS WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. FUNNEL CLOUDS ARE ALSO POSSIBLE. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED. BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE. 22/TD
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 3:44 AM CDT | Severe Thunderstorm Warning | LIX | Pearl River | 46 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.